Connect with us

News

WAWU!!! Man’s P3nis ‘Fails To Come Down After Taking Too Much S3x Enhancement Pills [VIDEO]

Published

on

WAWU!!! Man’s P3nis ‘Fails To Come Down After Taking Too Much S3x Enhancement Pills [VIDEO]—A man has reportedly caused himself enough pains after his manhood couldn’t relax after taking suspected sex enhancement drugs.

In the trading video, the man was shown laying on hospital bed with standing manhood which has gone out of his personal control.

it took intervention of medical personnel to help him out of his situation.

The Genius Media Nigeria reports that many men rely on sex enhancement pills for performance during actions.

Notwithstanding, findings showed that sex enhancement drugs can lead to headache, dizziness, body aches, may affect digestive system, and it may cause loss of vision.

Don’t do beyond your limit, TGM warns.

Watch the video below:

GET IT NOW

Trending